# SDR AALA202208012693

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323
- Aircraft serial: 41665
- Aircraft time: 34,125 hours, 3,996 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100941E
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE SMELLED A SLIGHT BURNING SMELL IN COCKPIT, FOLLOWED BY A STATUS MESSAGE "EQUIPMENT COOLING FAN R" BURNING SMELL THEN DISSIPATED AND WENT AWAY. REPLACED RIGHT EQUIPMENT COOLING FAN PER AMM 21-27-03. OPERATIONAL CHECK GOOD.
